eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Elavil cause Skin rash (Rashes)?

Summary: Skin rash is found among people who take Elavil, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Neurontin, and have Pain.

We study 11,113 people who have side effects while taking Elavil from FDA and social media. Among them, 544 have Skin rash. Find out below who they are, when they have Skin rash and more.

You are not alone: join a mobile support group for people who take Elavil and have Skin rash >>>

 

 

 

 

Elavil

Elavil has active ingredients of amitriptyline hydrochloride. It is often used in depression. (latest outcomes from 11,898 Elavil users)

Skin rash

Skin rash (redness) has been reported by people with rheumatoid arthritis, high blood pressure, high blood cholesterol, depression, osteoporosis. (latest reports from 146,484 Skin rash patients)

On Mar, 5, 2015: 11,113 people reported to have side effects when taking Elavil. Among them, 544 people (4.90%) have Skin Rash.

Trend of Skin rash in Elavil reports

Time on Elavil when people have Skin rash * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Skin rash53.33%33.33%0.00%6.67%0.00%0.00%6.67%

Gender of people who have Skin rash when taking Elavil * :

FemaleMale
Skin rash63.95%36.05%

Age of people who have Skin rash when taking Elavil * :

0-12-910-1920-2930-3940-4950-5960+
Skin rash0.00%0.00%0.71%0.53%11.05%20.86%29.59%37.25%

Severity of Skin rash when taking Elavil ** :

leastmoderateseveremost severe
Skin rash33.33%33.33%0.00%33.33%

How people recovered from Skin rash ** :

while on the drugafter off the drugnot yet
Skin rash0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Pain (107 people, 19.67%)
  2. Depression (66 people, 12.13%)
  3. Multiple myeloma (65 people, 11.95%)
  4. Gastrooesophageal reflux disease (61 people, 11.21%)
  5. Hypertension (47 people, 8.64%)

Top co-used drugs for these people * :

  1. Neurontin (165 people, 30.33%)
  2. Zometa (136 people, 25.00%)
  3. Lasix (133 people, 24.45%)
  4. Vioxx (130 people, 23.90%)
  5. Aredia (126 people, 23.16%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Skin Rash while taking Elavil?

You are not alone! Join a mobile support group:
- support group for people who take Elavil and have Skin Rash
- support group for people who take Elavil
- support group for people who have Skin Rash

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Elavil, Skin rash

You may be interested at these reviews (Write a review):

  • Lamotrigine severe rash
    I started taking 100mg of Teva-Lamotrigine Nov 22 once daily. I got a refill on Dec 5 that was Mylan-Lamotrigine. Two days later I woke up with an odd hot feeling rash all over my body and severe fatigue. I went back to bed 1/2 hour later after taking my regular Wellbutrin and the Lamotrigine. I woke up late morning. It got progressively worse during the day and I had a headache,fever and chills. I took the anti-histimine Aerius later that day which didn't help. The next day I went to a walk in clinic and they said it wasn't the Lamotrigine and thought it was a virus and did a throat swab. The fever and chills went away after a few days but I still have the rash. Finally after a week I saw a doctor that agreed it was the drug and I am now on the second week of Prednisone steroid treatment and prescription Reactin which is helping slowly. I have reported it to the Mylan drug company.
  • Amitriptyline involuntary eye movements
    I've began having sparatic involuntary eye movements a few days after I started taking amitriptyline. It's not faint either, it's like my eye is having a seizure, emabrassing. Just wanted to share.
  • Rash from eating kale
    I ate kale for the first time on Monday. I only had a small bowl of fresh mixed green salad, so it wasn't entirely Kale. By Tuesday, I had a small rash on my left hip. I ignored it at first. Thursday evening, I decided to eat a large kale salad with other veggies and salmon, all of which I have eaten regularly aside from kale. Friday morning, my entire body was covered in the same rash that appeared Tuesday. I went to the ER. The doc said it was some type of allergic reaction. The ONLY thing I did/consumed different was the kale. I can't find much about it's reactions, though.
  • Androgel for secondary hypogonadism
    Severe swelling in legs, ankles and feet after being on my feet for more than one hour. Pain in calves and ankles. Feels like they're being squeezed or compressed. Pain dissipates after laying down for a few hours. Swelling never completely dissipates. Always some swelling in ankles.
  • Inflammation in leg and around pelvis
    I gave birth two years ago, in my birthing plan it only stated that i wished for gas & air ONlY.
    I was very confused what with all the gas & air.. So all i heared was midewife saying that she will order pethidine. Next minute i know midwife injects me with pethidine in right buttuck.
    Later that day i feel extreamly bruised where i was injected but thought nothing of it. The bruised feeling continued for two weeks getting stronger and more painful when i just couldnt move. I literally couldnt move my leg, the pain had got so bad that i was screaming and had to call 999.
    Doctors had to check if i was paralyed as i couldnt move my leg. Turns out i was not paralysed.
    I was sent home in crazy pain, screaming. It got so bad that i had to urinate myself in bed as i couldnt move to get out. Again i called 999. Hospital kept me in for a week, they though it was sciatica nerve. MRI scan showed inflammation in leg ad around the pelvis area. In hopital i learnt to walk all over again using zimmer frame. (This all happened in july and i finally was off crutches that october.) a couple of weeks after being out of hospital my left collar bone was swallon badly and i couldnt lift my left arm all the way up and my two fingers in left had were slightly numb. Again i had a MRI scan which showed again inflammation.
    A doctor who had been treating me had told me that he has never seen this before and his does not know what has causes all this.. I suggest the pethidine.. And he quickly snaps and says that he does not know the cause but is certain its not the pethidine. I truely believe it was the pethidine. I made a full recovery, but the past year i have been experiencing discomfort in my buttuck and sometimes hip and shooting pains down my leg and in my foot (all the same side where i was injected)
    I had an MRI scan on my spine lumber & sacral and pelvis but strangly results say its normal.
    What is this pain? And been physio but this did not help it made pain worse. It is all a mystery, i want answers, i know it has something to do with the pethidine.

More reviews for: Elavil, Skin rash

Comments from related studies:

  • From this study (9 months ago):

  • About 5 years ago I started both Flomax and Crestor. After about 3 month a very mild rash started on both insteps. This rash has gradually increased until now it is on most of body except face, neck and scalp.There was a very significant increase beginning about 6months ago, (At that time I was taken off of Plavix.

    Reply

  • From this study (3 years ago):

  • Mrs Susan Spence on Dec, 9, 2011:

    WITHOUT YOUR HELP I WOULD NEVER HAVE KNOWN WHY I STARTED SLEEP WALKING AND ASHAMED TO SAY WET THE BED. I HAVE PSORIASIS ARTHRITIS AND WAS STARTED ON PLAQUENIL WHILST ALREADY TAKING A HIGH DOSE OF AMITRIPTYLINE. DURING SLEEP WALKING I FELL OVER AND CRACKED MY HEAD SERIOUSLY. WITHIN 48 HOURS OF WITHDRAWING MYSELF OFF PLAQUENIL I WAS BACK TO NORMAL. THANKYOU SO MUCH. I AM PASSING THIS ON TO THE HEALTH PROFESSIONALS THAT NEED TO KNOW.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us - eHealth.me

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.